Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 9, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 26, 2011, 5:38 PM CDT for Hansford County, Texas; Texas County, Oklahoma. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 5:38 PM CDT (22:38 UTC)
- Expired
- Apr 26, 2011, 6:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Texas County, OK, Hansford County, TX
The radar
The Amarillo radar (KAMA), 166 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 5:38 PM CDT | HAIL 1 | Guymon, OK | |
| Apr 26, 5:40 PM CDT | HAIL 0.75 | 4 N Guymon, OK | |
| Apr 26, 5:45 PM CDT | HAIL 0.75 | Guymon, OK | |
| Apr 26, 5:48 PM CDT | HAIL 1 | 1 Wsw Goodwell, OK | QUARTER HAIL OFF HIGHWAY 54 COVERING THE GROUND |
| Apr 26, 6:05 PM CDT | HAIL 1 | Guymon, OK | WITH HEAVY RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1682 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
963 WUUS54 KAMA 262238 SVRAMA OKC139-TXC195-262330- /O.NEW.KAMA.SV.W.0009.110426T2238Z-110426T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 538 PM CDT TUE APR 26 2011 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA EXTREME NORTHEASTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 630 PM CDT * AT 537 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GOODWELL...OR ABOUT 11 MILES SOUTHWEST OF GUYMON... MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... GOODWELL... HARDESTY... GUYMON... TEXHOMA... OPTIMA... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3685 10118 3649 10120 3650 10183 3684 10181 TIME...MOT...LOC 2238Z 274DEG 21KT 3661 10165 $$ JACKSON
3 follow-up statements
644 WWUS54 KAMA 262245 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 545 PM CDT TUE APR 26 2011 OKC139-TXC195-262330- /O.CON.KAMA.SV.W.0009.000000T0000Z-110426T2330Z/ TEXAS OK-HANSFORD TX- 545 PM CDT TUE APR 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EXTREME NORTH CENTRAL HANSFORD AND CENTRAL TEXAS COUNTIES... AT 538 PM CDT...THE PUBLIC REPORTED QUARTER SIZE HAIL IN GUYMON. THIS STORM WAS LOCATED ABOUT 1 MILE EAST OF GUYMON MOVING EAST AT 20 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED NEAR GOODWELL...OR ABOUT 10 MILES SOUTHWEST OF GUYMON...MOVING EAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OPTIMA. LARGE HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3648 10121 3650 10180 3684 10178 3685 10118 TIME...MOT...LOC 2244Z 274DEG 21KT 3661 10161 $$ JACKSON
868 WWUS54 KAMA 262259 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 559 PM CDT TUE APR 26 2011 OKC139-TXC195-262330- /O.CON.KAMA.SV.W.0009.000000T0000Z-110426T2330Z/ TEXAS OK-HANSFORD TX- 559 PM CDT TUE APR 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EXTREME NORTH CENTRAL HANSFORD AND CENTRAL TEXAS COUNTIES... AT 549 PM CDT...EMERGENCY MANAGEMENT REPORTED QUARTER SIZE HAIL COVERING THE GROUND 1 MILE WEST SOUTHWEST OF GOODWELL. THIS STORM WAS LOCATED NEAR GOODWELL...MOVING EAST AT 25 MPH. ANOTHER SEVERE STORM WAS LOCATED 1 MILE EAST OF GUYMON...MOVING EAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. LARGE HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3650 10169 3684 10166 3685 10118 3648 10121 TIME...MOT...LOC 2300Z 275DEG 9KT 3668 10141 $$ JACKSON
575 WWUS54 KAMA 262326 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 626 PM CDT TUE APR 26 2011 OKC139-TXC195-262336- /O.EXP.KAMA.SV.W.0009.000000T0000Z-110426T2330Z/ TEXAS OK-HANSFORD TX- 626 PM CDT TUE APR 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL HANSFORD AND CENTRAL TEXAS COUNTIES WILL EXPIRE AT 630 PM CDT... AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3650 10169 3684 10166 3685 10118 3648 10121 TIME...MOT...LOC 2326Z 275DEG 9KT 3667 10133 $$ JACKSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:09 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 26, 4:09 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
409 PM CDT TUE APR 26 2011
.DISCUSSION...
ACTIVE WEATHER UNFOLDING ACROSS THE PANHANDLES THIS AFTERNOON...WITH
FIRE WEATHER IN THE SOUTHWEST TEXAS PANHANDLE AND SEVERE CONVECTION
ELSEWHERE.
AT DISCUSSION TIME...SURFACE TROUGH HAS NUDGED INTO THE WESTERN PART
OF THE TEXAS PANHANDLE. DRY SOUTHWESTERLY WINDS HAVE OVERTAKEN THESE
AREAS WITH DEWPOINTS FALLING INTO THE LOWER AND MIDDLE 20S. THESE
WESTERLY WINDS WILL BEGIN TO INCREASE AND MAY FLIRT WITH WIND
ADVISORY CRITERIA...BUT WILL FOREGO A WIND ADVISORY ATTM. TO THE
EAST...SOUTHEASTERLY UPSLOPE WINDS HAVE CREATED AN AREA OF INCREASED
LOW LEVEL CONVERGENCE ALONG SURFACE TROUGH. CONVECTION HAS ALL READY
FIRED THIS AFTERNOON ALONG AND EAST OF A LINE FROM TEXLINE TO
AMARILLO AS DEWPOINTS REMAIN IN THE LOWER TO MIDDLE 40S ACROSS THESE
AREAS. SPC MESOANALYSIS PAINTS AROUND 500 J/KG OF MLCAPE ACROSS THE
CENTRAL ZONES SO ANY STORM THAT DEVELOPS COULD AT TIMES APPROACH
SEVERE LIMITS WITH MAINLY A LARGE HAIL THREAT.
COLD FRONT WILL CONTINUE TO APPROACH THE PANHANDLES TONIGHT...WITH
WINDS FLIPPING OVER TO THE NORTHWEST AND NORTH. CHANCES FOR SHOWERS
AND STORMS WILL PERSIST INTO THE EVENING/OVERNIGHT AS UPPER LEVEL
DISTURBANCE TRAVERSES THE REGION. POP STRUCTURE WAS LARGELY RETAINED
BUT INCREASED PRECIP CHANCES TO CATEGORICAL ACROSS THE EASTERN
OKLAHOMA PANHANDLE AND NORTHEAST TEXAS PANHANDLE WITH A SHARP
GRADIENT EXTENDING BACK TO THE SOUTHWEST WITH NON MENTIONABLE POPS
ACROSS THE SOUTHWEST TEXAS PANHANDLE. OVERNIGHT LOW TEMPS WILL RANGE
FROM THE UPPER 30S IN THE WEST TO UPPER 40S TO NEAR 50 IN THE EAST.
MAV/MET TEMPS GENERALLY ACCEPTED FOR TONIGHT. UPPER LEVEL TROUGH
SHOULD BE SHIFTING EAST OF THE REGION TOMORROW MORNING AND HELD ON TO
SOME LOW END RAIN CHANCES ACROSS THE NORTHEAST ZONES AS SHORTWAVE
TROUGH EXITS.
COOLER TEMPS IN STORE FOR WEDNESDAY IN WAKE OF THE COLD FRONT WHICH
MOVES THROUGH THE AREA TONIGHT. ANTICIPATING LOWER TO MIDDLE 60S
ACROSS MUCH OF THE REGION WITH BREEZY NORTHERLY WINDS THROUGH ABOUT
MIDDAY. GRADIENT BEGINS TO RELAX AS SURFACE HIGH PRESSURE SETTLES
INTO THE REGION LATE TOMORROW AFTERNOON. WINDS SHOULD GO FAIRLY LIGHT
ALONG WITH CLEARING SKIES WEDNESDAY NIGHT WHICH WILL ALLOW FOR A GOOD
RADIATIONAL COOLING NIGHT. TEMPS WILL FALL INTO THE 30S IN MOST SPOTS
EXPECT FOR POSSIBLY OFF THE CAPROCK IN THE SOUTHEAST TEXAS PANHANDLE.
LOCATIONS IN THE NORTHWEST TEXAS PANHANDLE AND WESTERN OKLAHOMA
PANHANDLE MAY DEEP TO NEAR FREEZING. WILL NOT ISSUE A FREEZE WATCH AT
THIS TIME AND PASS CONCERNS ON TO THE NEXT SHIFT.
QUIET WEATHER EXPECTED ON THURSDAY AS DRY WNW FLOW WILL PREVAIL
ACROSS THE PANHANDLES. SHORTWAVE RIDGING WILL QUICKLY MOVE EAST OF
THE REGION AS UPPER LEVEL FLOW BECOMES MORE SOUTHWESTERLY IN ADVANCE
OF NEXT UPPER LEVEL STORM SYSTEM. MODELS CONCUR ON DEVELOPING A
SURFACE LOW ACROSS SOUTHEASTERN COLORADO WITH TROUGH EXTENDING
SOUTHWARD INTO THE PANHANDLES. SOUTHWEST WINDS WILL INCREASE WITH
WARMING TEMPS...WITH HIGHS CLIMBING INTO THE UPPER 80S AND LOWER 90S.
12Z MEX NUMBERS WERE INCREASED AS DOWNSLOPE COMPONENT SHOULD ALLOW
FOR A NICE WARMUP.
COLD FRONT MOVES THROUGH THE AREA SATURDAY WHICH MAY CAUSE A TEMP
GRADIENT FROM NORTH TO SOUTH...CURRENTLY TARGETING LOWER 60S IN THE
NORTHWEST TO NEAR 80 IN THE SOUTHEAST. COOLER TEMPS ON SUNDAY BEHIND
THE FRONT. PRECIP CHANCES DO NOT LOOK TOO GOOD IN THE EXTENDED SO
FORECAST WILL REMAIN DRY.
&&
.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE INTO EARLY THIS EVENING
ACROSS THE SOUTHWEST TEXAS PANHANDLES AS WESTERLY WINDS INCREASE TO AROUND
25 MPH WITH HIGHER GUSTS AND MINIMUM RELATIVE HUMIDITY VALUES FALL BELOW
15 PERCENT. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON
FRIDAY AS DRY SOUTHWESTERLY WINDS INCREASE ACROSS THE PANHANDLES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 40 65 37 76 47 / 30 5 0 0 0
BEAVER OK 44 63 36 76 48 / 80 20 0 0 0
BOISE CITY OK 38 60 33 74 42 / 40 10 0 0 0
BORGER TX 44 67 42 76 49 / 40 5 0 0 0
BOYS RANCH TX 42 63 36 76 47 / 30 5 0 0 0
CANYON TX 41 65 35 77 47 / 20 5 0 0 0
CLARENDON TX 45 67 41 77 50 / 30 5 0 0 0
DALHART TX 37 62 31 75 45 / 30 5 0 0 0
GUYMON OK 42 63 36 76 45 / 70 20 0 0 0
HEREFORD TX 39 65 35 78 48 / 10 5 0 0 0
LIPSCOMB TX 46 64 36 78 48 / 70 20 0 0 0
PAMPA TX 41 64 39 75 48 / 40 5 0 0 0
SHAMROCK TX 47 67 40 77 49 / 40 5 0 0 0
WELLINGTON TX 49 69 42 78 50 / 30 10 0 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: DEAF SMITH...OLDHAM...POTTER...RANDALL.
OK...NONE.
&&
11/10Hazardous weather outlook, Apr 26, 3:12 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 312 PM CDT TUE APR 26 2011 OKZ001>003-TXZ001>020-271100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 312 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON AND TONIGHT. A FEW STORMS MAY BECOME STRONG TO SEVERE THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTHEAST OF A DALHART TO CLAUDE LINE. LARGE HAIL AND STRONG WINDS WILL BE THE PRIMARY THREATS. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE SOUTHWEST TEXAS PANHANDLE TODAY DUE TO WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS...MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT...AND DRY GRASSES. A RED FLAG WARNING IS IN EFFECT FOR THE SOUTHWEST TEXAS PANHANDLE FROM NOON TO 8 PM. SURROUNDING THE RED FLAG AREA...ELEVATED FIRE WEATHER CONDITIONS CAN BE EXPECTED ACROSS THE NORTHWEST TEXAS PANHANDLE AND MUCH OF THE CENTRAL TEXAS PANHANDLE WHERE WEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES OF 15 TO 20 PERCENT AND DRY GRASSES. CAUTION IS ADVISED ON AREA LAKES THROUGH THIS EVENING DUE TO STRONG WEST TO NORTHWEST WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TEMPERATURES ARE FORECAST TO FALL TO NEAR OR JUST BELOW FREEZING ACROSS THE WESTERN OKLAHOMA AND NORTHWEST TEXAS PANHANDLE THURSDAY MORNING. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON FRIDAY ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO BREEZY WINDS AND LOW RELATIVE HUMIDITY VALUES. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING...MAINLY ALONG AND NORTHEAST OF A DALHART TO CLAUDE LINE. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS TODAY AND FRIDAY. SCHNEIDER
In the hours before
Local storm report, Apr 26, 3:18 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
318 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 5 NE PRINGLE 36.00N 101.39W
04/26/2011 E0.75 INCH HUTCHINSON TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1100239
SFJSpecial weather statement, Apr 26, 3:50 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 350 PM CDT TUE APR 26 2011 OKZ002-262145- TEXAS OK- 350 PM CDT TUE APR 26 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT FOR TEXAS COUNTY. AT 347 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF EVA THE THIS STORM WAS WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Apr 26, 4:08 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 408 PM CDT TUE APR 26 2011 TXZ003-004-008-009-262215- HANSFORD TX-OCHILTREE TX-ROBERTS TX-HUTCHINSON TX- 408 PM CDT TUE APR 26 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT FOR HUTCHINSON... ROBERTS...OCHILTREE AND HANSFORD COUNTIES. AT 404 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM...MOVING EAST AT 20 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Apr 26, 5:01 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 501 PM CDT TUE APR 26 2011 OKZ001-002-262245- CIMARRON OK-TEXAS OK- 501 PM CDT TUE APR 26 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT FOR TEXAS AND CIMARRON COUNTIES. AT 459 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM OVER GRIGGS...MOVING EAST AT 25 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. JACKSON
Special weather statement, Apr 26, 5:15 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 515 PM CDT TUE APR 26 2011 TXZ009-262245- ROBERTS TX- 515 PM CDT TUE APR 26 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT FOR ROBERTS COUNTY. AT 511 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. JACKSON
Local storm report, Apr 26, 5:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
538 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL GUYMON 36.69N 101.48W
04/26/2011 E1.00 INCH TEXAS OK TRAINED SPOTTER
&&
EVENT NUMBER AMA1100240
SFJThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:04 AM CDT | Red Flag Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 18 hr |
| Apr 26, 3:20 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 55 min |
| Apr 26, 3:02 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 28 min |
| Apr 26, 4:48 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.